MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Codes Positioning Failure (1158); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name, phone: (b)(6).
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.The target lesion was located in the subclavian artery.A 9x30x120 epic vascular stent was advanced for use.During flushing, it was noticed that the tip of the stent was open.The procedure was completed with a different device.No patient complications reported and the patient status was stable.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.The target lesion was located in the subclavian artery.A 9x30x120 epic vascular stent was advanced for use.During flushing, it was noticed that the tip of the stent was open.The procedure was completed with a different device.No patient complications reported and the patient status was stable.It was further reported that stenosis was 80% with mild tortuosity and severe calcification with a significant bend of less than 45.
 
Additional Manufacturer Narrative
E1 - initial reporter information: (b)(6).Device evaluated by mfr.: an epic device was received for analysis.The device was received with the stent partially deployed on the delivery system.A visual examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device and no issues identified or damage to the handle of the device.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17803191
Report Number2124215-2023-49597
Device Sequence Number15240467
Product Code NIO
UDI-Device Identifier08714729805762
UDI-Public08714729805762
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0031284262
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight53 KG